i was on loratab 10/500 for two years for nerve and muscle damage in my neck from a bad car accident. i was recently changed to percocet 10/325. i am supposed to take no more then 4 per day but i sometimes feel i need an extra few a day. i don't know if i am really in that much pain or if my mind is playing tricks on me because i'm becoming addicted to them. i know many people have had problems taking up to 30 a day so in comparison I am not nearly as in trouble. but i want to prevent that from happening. any advice from anyone out there?
wow,that is such a good question! I take the same dose,2-3x aday, i didnt feel like i needed more until almost 2 years of being on them. I know my body is addicted because im in pain,they are not working like before,also though,when i wake up late,wow is my body telling me im late for meds,i hate it!!! like you i dont want anything like that to happen,it's also mental too though because they make you feel good,i guess its just a combination of both and you have to be strong enough to not take more,oh i've been tempted myself,and i get all nervous and stuff,so i get up and walk around,eat,lol,,the feeling passes. I have told the doctor and they just added muscle relaxers because she told me that after my surgery(s) they will put me on morpine or methadone,and she doesnt want my body getting use to those now,because i'd really be feeling the pain after surgery then,and basically told me im addicted to percocet,or at least my body is. I've taken the highest dose allowed of xanax for years and decided against my doctors wishes to go off,just for the fact i felt fine and was sick of going to the doctors,taking meds,et cetera,and i weaned off VERY slowly,so slow it took a few months,BUT i didnt go through one withdrawl,so i guess it just depends on how strong minded you are(alot of ppl are going to jump on that remark,lol)but i believe that. ok,sorry that i went into all that,whew,lol,really though,its both physical and mental,you just have to stick to what the doctors gave,other wise if you take more,you'll need more,on and on and on,then your in deep.(i know due to my son). Take care,and sorry to hear about the accident:)
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2010 • 1 answer
Posted 2 Aug 2010 • 2 answers
Posted 20 Feb 2011 • 5 answers
Posted 17 Jul 2011 • 5 answers
Posted 29 Aug 2014 • 2 answers